IDEAS home Printed from https://ideas.repec.org/a/kap/netspa/v8y2008i1p3-21.html
   My bibliography  Save this article

Hop-Constrained Node Survivable Network Design: An Application to MPLS over WDM

Author

Listed:
  • Luís Gouveia

    ()

  • Pedro Patrício

    ()

  • Amaro Sousa

    ()

Abstract

No abstract is available for this item.

Suggested Citation

  • Luís Gouveia & Pedro Patrício & Amaro Sousa, 2008. "Hop-Constrained Node Survivable Network Design: An Application to MPLS over WDM," Networks and Spatial Economics, Springer, vol. 8(1), pages 3-21, March.
  • Handle: RePEc:kap:netspa:v:8:y:2008:i:1:p:3-21
    DOI: 10.1007/s11067-007-9038-3
    as

    Download full text from publisher

    File URL: http://hdl.handle.net/10.1007/s11067-007-9038-3
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Sylvie Borne & Eric Gourdin & Bernard Liau & A. Mahjoub, 2006. "Design of survivable IP-over-optical networks," Annals of Operations Research, Springer, vol. 146(1), pages 41-73, September.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Sara Mattia, 2010. "Solving Survivable Two-Layer Network Design Problems by Metric Inequalities," DIS Technical Reports 2010-02, Department of Computer, Control and Management Engineering, Universita' degli Studi di Roma "La Sapienza".
    2. Luis Gouveia & Pedro Patrício & Amaro Sousa, 2016. "Lexicographical minimization of routing hops in hop-constrained node survivable networks," Telecommunication Systems: Modelling, Analysis, Design and Management, Springer, vol. 62(2), pages 417-434, June.
    3. Sara Mattia, 2012. "Solving survivable two-layer network design problems by metric inequalities," Computational Optimization and Applications, Springer, vol. 51(2), pages 809-834, March.
    4. Alexander Veremyev & Vladimir Boginski & Eduardo Pasiliao, 2015. "Analytical characterizations of some classes of optimal strongly attack-tolerant networks and their Laplacian spectra," Journal of Global Optimization, Springer, vol. 61(1), pages 109-138, January.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:kap:netspa:v:8:y:2008:i:1:p:3-21. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: http://www.springer.com .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.